I took Omnitrope for 3 months. There is a problem with my left ventricle. Could there be any association. I am going to a cardiologist in a week.
Hello, well yes, such as fast heartbeat which is a serious side effect.
Are you in any pain or tenderness in your upper stomach?
This also a serious side effect-.
If you are not feeling well or experiencing any of the side effects I have listed for you, CONTACT YOUR CARDIOLOGIST AT ONCE , DO NOT WAIT UNTIL NEXT WEEK... IT IS YOUR HEART WE ARE TALKING ABOUT... from a caring individual
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
sudden and severe pain or tenderness in your upper stomach;
nausea, vomiting, sweating, fever, fast heartbeat, yellowing of the skin or eyes;
increased thirst and urination;
sudden and severe pain behind your eyes, vision changes;
swelling in your head, face, hands, or feet; or
numbness or tingling in your wrist, hand, or fingers.
Less serious side effects may include:
redness, soreness, swelling, skin rash, itching, pain, or bruising where the medicine was injected;
joint pain, swelling, or stiffness; or
mild nausea, stomach pain, gas.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
My very best wishes and I hope everything is fine with your condition.
- Omnitrope Information for Consumers
- Omnitrope Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnitrope (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2011 • 4 answers
Posted 4 Feb 2011 • 2 answers
Posted 17 Mar 2013 • 1 answer
Posted 2 Apr 2014 • 1 answer
Posted 3 Jun 2014 • 2 answers